# SDR CALA2024121801573

- Difficulty date: December 16, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Aircraft time: 78,866 hours, 34,225 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Condition: Overserviced
- Location: Yellow Hyd Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: O

## Discrepancy

AT 8000FT GOT A HYD RSVR OVHT. RAN ECAM.OVHT SUBSIDED IN UNDERT EN MINUTES. FOUND YELLOW SYS SIGNIFICANTLY OVER SERVICED, DRAINED FLUID TILL SERVICE LEVEL REACHED. PERFORMED YELLOW SYS HYD TEST WITH #2 ENG RUNNING REF AMM 29-13-00-710-002-A. OPS CHECK GOOD FAULT NO LONGER PRESENT.
